MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KR 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KR 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715KR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 05/22/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.
 
Event or Problem Description
Complaints text 06/15/2020 17:24:00 albana5 initial notes: customer received another envelope for returning the pump.The pump was already returned last week.Customer only used the box and the ups sticker, no letter envelope was used.Pump still shows in not received yet inquired what led up to the complaint.Customer response: customer received another envelope for returning the pump.The pump was already returned last week.Customer only used the box and the ups sticker, no letter envelope was used.Pump still shows in not received yet customer's outcome pertaining to the complaint: advised customer the letter envelope was supposed to be used to return the pump.The box was supposed to go in the letter envelope while the ups sticker was meant to be placed outside the le.Ship: nothing / return: nothing.Complaints text 06/08/2020 08:41:46 mollaa1 i marked the account inactive/deceased (while opting out of all communications) as well as voided the medtronic device warranty.See s/o transaction (b)(4) and the ups campusship return request for the return of the referenced device to medtronic.Tracking number: (b)(4) service: ups next day air label delivery method: print and mail return label.Complaints text 06/08/2020 08:11:05 ramirc46 customer called in stating he reported the death of his partner already but never rec the return packaging.None shown for return yet on acct was shipped.Reached out to our solutions and was able to get it shipped out today to the address confirmed on notes; (b)(6) advised will be a ups return packaging and pre-paid return labels will be shipped and delivered within (3) three business days.Place the products in the return packaging provided and attach a pre-paid return label.Once return label is attached, package can be taken to local ups store, delivered to a ups drop box or contact ups directly for pick up.Understood.Complaints text 06/01/2020 10:52:57 erp_rfc_user related svn (b)(4).Complaints text 06/01/2020 10:52:37 cabram5 initial notes: deceased reporting called is kevin parker, life long partner inquired what led up to the complaint.Customer response: deceased reporting deceased reporting per dop114-980.First and last name of person reporting event: (b)(6).Best phone number to reach person reporting event: (b)(6) relationship of person reporting event to the deceased: life long partner.Reporting party is aware of the deceased event details.Date of customer passing: (b)(6) 2020.Cause of customer passing as indicated by reporting party: heart failure.Location of customer¿s passing: fawcett memorial hospital.Date customer was admitted to hospital, emergency room or hospice (if known): (b)(6) 2020.Bg at time of admission to hospital, hospice and/or emergency room, (if known): does not know.Does reporting party indicate other health issues or illness that may have contributed or led up to passing? does not know.Does reporting party recall the initial onset or timeframe of health issue or illness? does not know.Was pump worn at the time of passing? yes.Pump material number: does not know.Pump serial number: does not know.Infusion set material number: does not know.Infusion set lot/batch: does not know.Reservoir material number: does not know.Reservoir lot/batch: does not know.Name of glucometer being worn or used (ascensia, lifescan, etc.): does not know.Was medtronic cgm included in diabetes therapy? no.Reporting party is unable to complete carelink upload.Reason reporting party is unable to complete carelink upload: does not know how and does not want to.Requested return of mdt system in use at time of deceased event.Adv pump will undergo destructive testing and product cannot be returned.Caller agreed to return product.Name for shipment of product return materials: (b)(6).Address for shipment of product return materials: (b)(6).Phone number for shipment of product return materials: (b)(6).Explained return instructions.Customer's outcome pertaining to the complaint: deceased reporting additional notes: deceased reporting.

Brand Name
630G INSULIN PUMP MMT-1715KR 630G
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key15038554
Report Number2032227-2022-289679
Device Sequence Number5102532
Product Code OZO
UDI-Device Identifier00763000173036
UDI-Public(01)00763000173036
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-1715KR
Device Catalogue NumberMMT-1715KR
Device Lot NumberHG304DX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0955-2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Patient SexUnknown
Patient Weight195